# SDR MALA954588

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828MA
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 85230400
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA - DURING A C-CHECK INSPECTION, THE CARGO DOOR SKIN HAD IMPACT DAMAGE AT STA 2110 AND STA X554.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING A DOUBLER IAW RD8-52-188.  (X)
